# SDR CA080919008

- Difficulty date: August 25, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Cessna 172R
- Aircraft time: 1,820 hours
- Engine: Lyc IO360L2A
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 149NL
- Condition: Failed
- Part time: 98 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTER FAILS TO ENGAGE, SERVICEABLE STARTER INSTALLED.
